Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
My buddy Jim has come across some Hydrocodone Ibuprofen. Now I told him it may be a bad idea because i know it's not safe for one to snort acetaminophen but is it ok for him to snort 7.5/200mg Hydrocodone Ibuprofen?
yep (as in total agreeance with trdofbeingtrd) the fillers and binders in the pill will make it mostly pretty rubbish. Its not worth it..look up the bioavailability of hydrocodone orally and if its good (as in high, no pun intended) then swallow
K so Jim didnt snort em but he did take four of em. he felt em a little but then he threw up. He didnt feel like he was too high or nauseous, it just happened. Does this have anything to do with these fillers or the Ibuprofen? Jim doesnt think that 30 mg of hydrocodone is enough to make him puke.
The recommended dose of ibuprofen is up to 400mg in a single dose. The gastro-intestinal effects of ibuprofen can include nausea, especially if taken in double doses. Additionally, 30mg of hydrocodone is quite a high single dose for anyone not habituated to the drug. The nausea and vomiting may have resulted from either drug, or a combination of the two.
Source: British National Formulary 62 September 2011.
Last edited by Mindless; 06-02-2012 at 19:36.
I would just like to add to this that there seems to be a general misconception (all around) that ibuprofen/NSAIDs in combination with opiates are somehow safer to take more of than opiates that are formulated in combination with APAP. While there is ever increasing awareness on the dangerous of too much APAP and its effects on the liver, double dosing NSAIDs too often can lead to much more serious gasto-intestinal problems, notably tears in the stomach lining and ulcers in various parts of the GI system. This won't happen with one double dose, but do it too much and you really put yourself at higher risk for a serious issue... especially if one takes other NSAIDs (with or without a narcotic) for other generalized pain. It does not sound like your friend consistently takes these doses, and Mindless is indeed correct that the adverse effects could have easily been caused by either of the two active ingredients. Caution must be used when taking extra doses of any medication that is a combination of a narcotic and either APAP (Tylenol, Paracetamol) or an NSAID.